# SDR 9PVA2014090400151

- Difficulty date: September 1, 2014
- Submitted: September 4, 2014
- Operation: Air carrier
- Aircraft: N766HK
- Make and model: Amd FALCON50MYST
- Aircraft serial: 161
- Aircraft time: 10,279 hours, 6,260 cycles
- Engine: Garrtt TFE73131C
- Engine time: 9,660 hours, 9,660 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 30728002
- Condition: Failed
- Location: Nr 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, Y, J
- Precautionary procedure: A

## Discrepancy

APPROXIMATELY 1 HOUR INTO CRUISE FLIGHT, WHILE STABLE AT FL 400, A LOUD POP WAS HEARD FROM REAR OF ACFT.  NOTICED NR 3 ENGINE FUEL COMPUTER LIGHT ILLUMINATED ON ANNUNCIATOR PANEL AND HEARD THE ENGINE SPOOLING DOWN.  OBSERVED NO OIL PRESSURE ON ENGINE, SECURED ENGINE.   DECLARED EMERGENCY.   RAN ONE ENGINE INOPERIVE CHECKLIST.    LANDED WITHOUT INCIDENT.
